# SDR ASAA2023081945127

- Difficulty date: August 19, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,626 hours, 11,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750124
- Part serial: UNK
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT STA 787 TO 832 RBL 13.84 IS CORRODED. GROUNDED - YES. REMOVED THE CORROSION FROM THE AFT PIT FLOOR SUPPORT STA 787 TO 832, RBL 13.84 IAW B737-800 SRM 53-00-53-1A-2.D. ORIG THICKNESS IS .070 IAW B737-800 SRM 53-60-53-01-2 TABLE 2. REMOVED .013, REMAINING THICKNESS IS .057 AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.B.(2). REPAIRED AFT PIT FLOOR SUPPORT STA 747 +10 TO 887, RBL 13.84 IAW B737-800 SRM 53-00-53-2R-3.
